# SDR HEEA0011189

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3207Q
- Make and model: Bell 206L-3
- Aircraft serial: 51540
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fin Assy
- Part number: 206020113163
- Condition: Mis Drilled
- Location: Tailboom
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FIN ASSY MIS-DRILLED HOLES.
